# SDR AALA202111099645

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737*
- Aircraft serial: 30907
- Aircraft time: 33,525 hours, 13,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R EMERGENCY SLIDE GIRT BAR THE LEFT SIDE IS VERY LOOSE. DOES NOT SNAP INTO POSITION. SECURED DOOR 1R SLIDE GIRT BAR PER AMM 52-11-00.
